# SDR C2XA97IA264

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310460001
- Condition: Seized
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

VCT - FLT 3792 - THE PILOT NOTED 4 TO 5 LOUD BANGS EMITTED FROM THE RIGHT ENGINE WITH A NOTED RISE IN T-6 TEMPERATURE. THE CREW ELECTED TO SHUTDOWN THE ENGINE AND DIVERTED TO VCT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE ENGINE SEIZED, AND REMOVED AND REPLACED THE RIGHT ENGINE.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
